# SDR AALA20100315TUL07

- Difficulty date: March 15, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N505AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49799
- Aircraft time: 60,152 hours, 31,191 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2 RIGHT CRACKED AT STATION 1418.  REMOVED DAMAGE INSTALLED SPLICE REPAIR PER AARD 53-30-00-2.
